Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Burning sensation in stomach, bloating, loss of appetite. Taking sucraful ozetacine gel, no relief. History of heart attacks. Causes for symptoms?

Hi ,I am experiencing burning efffect in my stomach and my stomach is always bloated for the past one week and also I have lost my apetite completely.I am taking sucrafil-oxetacine gel for the same and razo -d ,but it is not helping. Please advise... and adding to that, for information I had a heart attack a year back and I had interventions done for that.Right now I am taking medicines(clopitab,sorbitrate, cardivas ,telday,razo-D) for the same.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pulmonologist 's  Response
thank u sir for sharing with us in HCM
u have burning effect in ur stomach not releiving by sucral-o
should go for an upper G I endoscopy and RUT (RAPID UREASE TEST) in order to exclude H. pylori
this burning effect may also be due to GERD
so if possible undergo a 24 hour ph monitoring of lower end of esophagus and GE junction
do continue ur cardiac medication
hope for the best
dont worry
thank u
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor